MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION, 140

ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION, 140
Model Number 25001140E
Health Effect - Clinical Code Pain (1994)
Date of Event 08/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the segment being too long was unable to be definitively determined.However, there was no report that the eleos implant involved contributed to the complaint.Further, there was no indication that there was an issue during manufacturing or sterilization of the implant; therefore, the eleos components most likely did not contribute to this complaint.
 
Event or Problem Description
A patient underwent a revision surgery on (b)(6) 2021 performed by dr.(b)(6).The surgery was performed due to the segment being too long after surgery and shortening was required.There was no report that the eleos component failed or contributed to the revision.During the surgery, the surgeon removed a 140mm male-female midsection and a custom end cap implant manufactured by microport and placed a 90mm male-female midsection.He then replaced the custom end cap.It is unknown what caused the segment to be too long for the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The implant reported in this mdr was implanted on (b)(6) 2021 and explanted and revised on (b)(6) 2021.The initial dates reported were incorrect.

Brand Name
ELEOS
Common Device Name
MALE-FEMALE MIDSECTION, 140
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key12439290
Report Number3013450937-2021-00184
Device Sequence Number4853080
Product Code KRO
UDI-Device IdentifierB27825001140E0
UDI-PublicB27825001140E0
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001140E
Device Catalogue Number25001140E
Device Lot Number1880175
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOM END CAP IMPLANT (MICROPORT); CUSTOM END CAP IMPLANT (MICROPORT)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR